Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy decompositions of gauge groups over real surfaces

Michael West

Algebraic & Geometric Topology 17 (2017) 2429–2480
Bibliography
1 T Baird, Moduli spaces of vector bundles over a real curve : 2–Betti numbers, Canad. J. Math. 66 (2014) 961 MR3251762
2 T J Baird, Cohomology of the moduli space of rank two, odd degree vector bundles over a real curve, Symmetry Integrability Geom. Methods Appl. 12 (2016) MR3528380
3 I Biswas, J Huisman, J Hurtubise, The moduli space of stable vector bundles over a real algebraic curve, Math. Ann. 347 (2010) 201 MR2593289
4 P Georgieva, A Zinger, On the topology of real bundle pairs over nodal symmetric surfaces, Topology Appl. 214 (2016) 109 MR3571041
5 B Harris, On the homotopy groups of the classical groups, Ann. of Math. 74 (1961) 407 MR0131278
6 C C M Liu, F Schaffhauser, The Yang–Mills equations over Klein surfaces, J. Topol. 6 (2013) 569 MR3100884
7 M Mimura, Homotopy theory of Lie groups, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 951 MR1361904
8 F Schaffhauser, Moduli spaces of vector bundles over a Klein surface, Geom. Dedicata 151 (2011) 187 MR2780745
9 J P Serre, Groupes d’homotopie et classes de groupes abéliens, Ann. of Math. 58 (1953) 258 MR0059548
10 W A Sutherland, Function spaces related to gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 121 (1992) 185 MR1169902
11 S D Theriault, Odd primary homotopy decompositions of gauge groups, Algebr. Geom. Topol. 10 (2010) 535 MR2602840
12 S D Theriault, Homotopy decompositions of gauge groups over Riemann surfaces and applications to moduli spaces, Internat. J. Math. 22 (2011) 1711 MR2872528
13 G Weichold, Über symmetrische Riemann’sche Flächen und die Periodicitätsmoduln der zugehörigen Abel’schen Normalintegrale erster Gattung, Dissertation, Universität Leipzig (1883)
14 D C Youla, A normal form for a matrix under the unitary congruence group, Canad. J. Math. 13 (1961) 694 MR0132754